Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 3, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jan 2, 2006, 12:36 PM EST for Macon County, Schley County, Taylor County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 2, 2006, 12:36 PM EST (17:36 UTC)
- Expired
- Jan 2, 2006, 1:00 PM EST
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Macon County, GA, Schley County, GA, Taylor County, GA
The radar
The Robins AFB radar (KJGX), 86 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 96 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 021736 SVRFFC GAC193-249-269-021800- /O.NEW.KFFC.SV.W.0003.060102T1736Z-060102T1800Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1236 PM EST MON JAN 2 2006 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MACON COUNTY IN WEST CENTRAL GEORGIA SCHLEY COUNTY IN WEST CENTRAL GEORGIA TAYLOR COUNTY IN WEST CENTRAL GEORGIA * UNTIL 100 PM EST * AT 1234 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTH OF ELLAVILLE...AND MOVING NORTHEAST AT 50 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REYNOLDS AND MARSHALLVILLE. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3238 8442 3223 8431 3245 8386 3260 8407 $$ TDP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 2, 5:30 AM EST, 7 hours 6 minutes earlier.
Area forecast discussion, Jan 2, 5:30 AM EST, 7 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EST MON JAN 2 2006 .SHORT TERM...(TODAY THROUGH WEDNESDAY) CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS MOVING NE INTO CENTRAL GEORGIA THIS MORNING. LOOKS LIKE THIS IS THE BEGINNING OF WHAT CAN BE AN INTERESTING WEATHER DAY. AN INTENSE UPPER LEVEL STORM SYSTEM IS MOVING EAST FROM THE CENTRAL U.S. AHEAD OF THIS SYSTEM THERE HAS BEEN SOME GOOD WARM AIR ADVECTION ACROSS THE AREA WITH TEMPS THIS MORNING STILL IN THE 50S AND 60S AND HIGHS ARE EXPECTED IN THE 60S TO LOWER 70S. CURRENTLY SPC HAS ALMOST THE ENTIRE STATE OUTLOOKED UNDER A MODERATE RISK OF SEVERE WEATHER FOR TODAY. THE ATMOSPHERE ACROSS NORTH AND CENTRAL GEORGIA WILL BECOME UNSTABLE BY MIDDAY WITH CAPES IN THE 1500 TO 2500 RANGE AND LIS BELOW MINUS 6 MOVING INTO WEST AND NORTHWEST GEORGIA BY 18Z. 850-500MB LAPSE RATES AS STEEP AS 6.5 TO 7 DEGREES CELSIUS EXPECTED ACROSS THE REGION AT THIS SAME TIME INDICATES A PRETTY GOOD RISK FOR LARGE HAIL. PERIODS OF HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH PW AROUND 1.5 TO 1.7 INCHES ACROSS CENTRAL GA. THIS THUNDERSTORM ACTIVITY SHOULD BEGIN ENDING FROM THE WEST THIS AFTERNOON/EVENING BY 00Z. FOR TUESDAY...DRY NORTHWEST UPPER FLOW DOMINATES THE REGION AS THE UPPER TROUGH MOVES OFF THE EAST COAST AND A DECENT RIDGE BUILDS INTO THE MISSISSIPPI VALLEY. .LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY) UPPER RIDGE AXIS MOVES EAST OF THE FORECAST AREA LATE TUESDAY AS A SURFACE HIGH PRESSURE RIDGE BUILDS IN WED. THIS RIDGE IS VERY WEAK AND GETS PUSHED SOUTH AS ANOTHER SYSTEM MOVES INTO THE REGION WED AFTERNOON/EVENING. THIS NEXT FRONTAL SYSTEM IS VERY DRY AND LOOKS LIKE WE SHOULD ONLY SEE INCREASED CLOUDS OVER GEORGIA THROUGH THURSDAY AFTERNOON. AFTER THAT THE SURFACE TO UPPER LEVEL FLOW BECOMES NORTHWESTERLY WITH A THIRD WEAK WAVE PUSHING SOUTH INTO THE N GA FRI MORNING. THIS WAVE SHOULD ONLY BRING SCT PRECIPITATION AS IT REALLY DRIES UP IN THE NW FLOW. THIS NW FLOW WILL ALSO BRING SOME COOLER TEMPS WITH MORE SEASONAL NORMS EXPECTED THROUGH THE WEEKEND. && .AVIATION... SHOWERS AND THUNDERSTORMS WITH LARGE HAIL EXPECTED ACROSS THE STATE THROUGH 00Z. CURRENTLY SHRA/TSRA ARE MOVING EAST INTO THE AREA AHEAD OF DEVELOPING FRONTAL SYSTEM OVER THE LOWER MISSISSIPPI RIVER VALLEY. BIGGEST CONCERN TODAY WILL BE THE TSRA DEVELOPMENT AND ALL THE PERKS THAT COME WITH THEM (STRONG GUSTY WINDS...LARGE HAIL ...LIGHTNING...AND PERIODS OF HEAVY RAIN). WINDS GENERALLY OUT OF THE EAST TO SE AROUND 10KT TURNING W BY 00Z ONCE THIS SYSTEM MOVES THROUGH. AS FOR THE PRECIPITATION WILL SEE MAINLY SHOWERS WITH BRIEF PERIODS OF HEAVY RAIN IN AND AROUND THUNDERSTORMS. LARGE HAIL IS ALSO EXPECTED WITH AND CONVECTIVE DEVELOPMENT THIS AFTERNOON/EVENING. THERE ARE STILL A FEW AREAS OF LOW CEILINGS AND FOG BUT AS THE RAIN MOVES IN THAT IS BECOMING LESS OF AN AVIATION ISSUE. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 67 47 56 41 / 100 20 5 5 ATHENS 65 46 60 39 / 100 30 5 5 GAINESVILLE 60 46 56 40 / 100 30 5 5 ROME 69 43 59 34 / 90 20 5 5 COLUMBUS 71 48 63 39 / 80 20 5 5 MACON 68 49 63 38 / 80 40 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Jan 2, 6:00 AM EST, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 600 AM EST MON JAN 2 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 600 AM EST MON JAN 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ...NUMEROUS SEVERE THUNDERSTORMS EXPECTED ACROSS PARTS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING... .SYNOPSIS... A POWERFUL STORM SYSTEM WILL APPROACH THE SOUTHEASTERN U.S. TODAY BRINGING VERY WARM AND MOIST AIR TO MUCH OF GEORGIA. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING AS A WARM FRONT LIFTS NORTH. BY MIDDAY...SHOWERS WILL DECREASE IN COVERAGE BUT INSTABILITY WILL INCREASE ALLOWING FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS. .PRIMARY HAZARD... LARGE HAIL...GUSTY WINDS AND TORNADOES WILL BE POSSIBLE WITH SOME OF THE STORMS THIS AFTERNOON AND THIS EVENING. .DISCUSSION... WIDESPREAD ELEVATED SHOWERS AND THUNDERSTORMS WILL DECREASE IN COVERAGE LATE THIS MORNING. HOWEVER...INSTABILITY WILL INCREASE THIS AFTERNOON AS BREAKS IN THE CLOUDS DEVELOP AND TEMPERATURES RISE INTO THE 60S AND LOWER 70S. CAPE VALUES THIS AFTERNOON WILL REACH NEAR 2000 ACROSS PARTS OF CENTRAL GEORGIA AND BETWEEN 500 AND 1000 OVER NORTHEAST GEORGIA. 0 TO 1 KM STORM RELATIVE HELICITY VALUES WILL RANGE BETWEEN 100 AND 150 ACROSS MUCH OF THE AREA. THIS COMBINATION OF INSTABILITY AND VERTICAL WIND SHEAR ARE FAVORABLE FOR SUPERCELL THUNDERSTORMS AND TORNADOES...ESPECIALLY ACROSS CENTRAL GEORGIA. ACROSS NORTHEAST GEORGIA...INSTABILITY SHOULD BE LOW ENOUGH TO LIMIT THE DEVELOPMENT OF TORNADOES TODAY AND TONIGHT. THE MOST LIKELY TIME FOR SEVERE WEATHER INCLUDING TORNADOES WILL BE BETWEEN NOON AND 6PM ACROSS WESTERN GEORGIA AND BETWEEN 3 PM AND 9 PM ACROSS EASTERN GEORGIA...MAINLY SOUTH OF A COLUMBUS TO ATHENS LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A DRY AND MORE STABLE AIRMASS WILL PUSH INTO GEORGIA TUESDAY ENDING ANY CHANCE FOR THUNDERSTORMS OR OTHER HAZARDOUS WEATHER. SOME RAIN WILL BE POSSIBLE WEDNESDAY AND AGAIN ON FRIDAY...BUT NO THUNDERSTORMS ARE EXPECTED. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR WESTERN GEORGIA BETWEEN 9 AM AND 6PM...AND FROM NOON TO 9PM ACROSS EASTERN GEORGIA. ALL PREPAREDNESS ACTIVITIES SHOULD BE RUSHED TO COMPLETION. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA. SNELSON
In the hours before
Special weather statement, Jan 2, 10:02 AM EST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1002 AM EST MON JAN 2 2006 GAZ066-067-021530- 1002 AM EST MON JAN 2 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN TROUP AND MERIWETHER COUNTIES UNTIL 1030 AM EST... AT 956 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTH OF LA GRANGE...MOVING NORTHEAST AT 40 MPH. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS STORM AS IT MOVES TROUP AND MERIWETHER COUNTIES. RESIDENTS IN THE AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 1030 AM EST. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jan 2, 10:18 AM EST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1018 AM EST MON JAN 2 2006 GAZ106-021545- 1018 AM EST MON JAN 2 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND FREQUENT LIGHTNING IN CRISP COUNTY UNTIL 1045 AM EST... AT 1013 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ARABI...MOVING NORTHEAST AT 40 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CRISP. BRIEF HEAVY DOWNPOURS IS ALSO POSSIBLE WITH THIS STORM...WHICH MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 1045 AM EST.
Special weather statement, Jan 2, 10:28 AM EST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1028 AM EST MON JAN 2 2006 GAZ093-095-105-021615- 1028 AM EST MON JAN 2 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZE HAIL AND FREQUENT LIGHTNING IN MACON...HOUSTON AND DOOLY COUNTIES UNTIL 1115 AM EST... AT 1024 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM MARSHALLVILLE TO DRAYTON...MOVING EAST AT 40 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS MACON...HOUSTON AND DOOLY COUNTIES. BRIEF HEAVY DOWNPOURS CAN ALSO BE EXPECTED WITH THESE STORMS...WHICH MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jan 2, 11:10 AM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1110 AM EST MON JAN 2 2006 GAZ109>111-021645- 1110 AM EST MON JAN 2 2006 ...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN TELFAIR... WHEELER AND DODGE COUNTIES UNTIL 1145 AM EST... AT 1104 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM CHAUNCEY TO 8 MILES WEST OF CHINA HILL... MOVING EAST AT 30 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TELFAIR...WHEELER AND DODGE COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jan 2, 11:47 AM EST, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1147 AM EST MON JAN 2 2006 GAZ086-098-111>113-021715- 1147 AM EST MON JAN 2 2006 ...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN WHEELER... TOOMBS...MONTGOMERY...TREUTLEN AND EMANUEL COUNTIES UNTIL 1215 PM EST... AT 1145 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM TARRYTOWN TO 13 MILES SOUTH OF JORDAN... MOVING NORTHEAST AT 55 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WHEELER...TOOMBS...MONTGOMERY...TREUTLEN AND EMANUEL COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jan 2, 12:07 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1207 PM EST MON JAN 2 2006 GAZ091>093-103-104-021745- 1207 PM EST MON JAN 2 2006 ...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN SUMTER... WEBSTER...SCHLEY...MACON AND MARION COUNTIES UNTIL 1245 PM EST... AT 1202 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM FOUNTAINVILEE TO 7 MILES NORTHWEST OF PRESTON...MOVING NORTHEAST AT 60 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS SUMTER...WEBSTER...SCHLEY...MACON AND MARION COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 8:48 AM EST | Flash Flood Warning | FFC | Fulton, Gwinnett | 3 hr |
| Jan 2, 11:27 AM EST | Severe Thunderstorm Warning | FFC | Stewart, Webster | 33 min |
| Jan 2, 12:12 PM EST | Severe Thunderstorm Warning | FFC | Toombs | 18 min |
| Jan 2, 4:14 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 46 min |
| Jan 2, 4:26 PM EST | Severe Thunderstorm Warning | FFC | Coweta, Heard | 49 min |
| Jan 2, 4:35 PM EST | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 40 min |
| Jan 2, 4:38 PM EST | Tornado Warning | FFC | Clayton, Fulton | 37 min |
| Jan 2, 4:54 PM EST | Tornado Warning | FFC | Clayton, Fayette, Fulton | 51 min |
| Jan 2, 5:08 PM EST | Severe Thunderstorm Warning | FFC | Butts, Henry, Pike, Spalding | 37 min |
| Jan 2, 5:13 PM EST | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 47 min |
| Jan 2, 5:21 PM EST | Severe Thunderstorm Warning | FFC | Gwinnett | 54 min |
| Jan 2, 5:24 PM EST | Tornado Warning | FFC | Meriwether | 27 min |
| Jan 2, 5:26 PM EST | Severe Thunderstorm Warning | FFC | DeKalb | 34 min |
| Jan 2, 5:28 PM EST | Tornado Warning | FFC | DeKalb | 22 min |
| Jan 2, 5:31 PM EST | Tornado Warning | FFC | Butts, Spalding | 29 min |
| Jan 2, 5:35 PM EST | Tornado Warning | FFC | Gwinnett | 48 min |
| Jan 2, 5:37 PM EST | Tornado Warning | FFC | Lamar | 23 min |
| Jan 2, 5:42 PM EST | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 33 min |
| Jan 2, 5:47 PM EST | Severe Thunderstorm Warning | FFC | Pike | 28 min |
| Jan 2, 5:51 PM EST | Tornado Warning | FFC | Jasper, Jones, Monroe | 39 min |
| Jan 2, 5:58 PM EST | Severe Thunderstorm Warning | FFC | Butts | 24 min |
| Jan 2, 6:01 PM EST | Severe Thunderstorm Warning | FFC | Lamar | 29 min |
| Jan 2, 6:20 PM EST | Severe Thunderstorm Warning | FFC | Walton | 21 min |
| Jan 2, 6:25 PM EST | Tornado Warning | FFC | Bibb, Monroe | 35 min |
| Jan 2, 6:27 PM EST | Tornado Warning | FFC | Baldwin, Jasper, Jones | 33 min |
| Jan 2, 6:30 PM EST | Severe Thunderstorm Warning | FFC | Putnam | 30 min |
| Jan 2, 6:50 PM EST | Severe Thunderstorm Warning | FFC | Greene, Taliaferro | 40 min |
| Jan 2, 6:56 PM EST | Tornado Warning | FFC | Bibb, Jones, Twiggs, Wilkinson | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.